# SDR AALA202404309267

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 41,746 hours, 17,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN FOUND ON THE FLOOR BY EXIT ROW. REATTACHED EMERGENCY EXIT SIGN COVER TO RIGHT HAND LOWER AFT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY, VERIFIED SYSTEM WORKING PROPERLY. PER AMM33-51-00.
